# SDR DALA2014101505682

- Difficulty date: October 14, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 712-786
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLOGATED HOLES ON LT CARGO TRACK BS 712 - 786.  CARGO TRACK REPLACED IAW SRM 53-05, FIG 4G AND 51-30-2, 51-10-4, 51-10-3 PAR. 14 AND 21.
